MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT
Catalog Number TSVMWH10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mount wouldn't come off.The fixture could not be removed from its mount.Clinician substituted it with a different fixture.Tooth site # 3.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k133339.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvmwh10, imp, tsv, 4.7,10,mtx,mc,mg,ha for evaluation.Visual and functional evaluation was performed.The implant had signs of use and was attached to the bundled mount.The implant and mount would not disengage as intended.The mount was stuck.Dhr review was completed for the subject lot number 1285762.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1285762 for similar events and no other complaint was identified.The customer did submit images for the reported event.See attached at the ce level.Based on the investigation and risk management file review the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did occur.The mount was observed to be stuck to the implant.The reported even was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7,10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23560073
Report Number0001038806-2025-03169
Device Sequence Number13302243
Product Code DZE
UDI-Device Identifier00889024344143
UDI-Public(01)00889024344143(17)290912(10)1285762
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVMWH10
Device Lot Number1285762
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic